# SDR CA101116007

- Difficulty date: November 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,448 hours
- Engine: Pwa R985AN14B
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: GE52189
- Condition: Damaged
- Location: Magneto
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE OPERATIONS, THE ENGINE WAS NOTED AS RUNNING ROUGH.  THE AIRCRAFT RETURNED TO THE MAINTENANCE FACILITY FOR INVESTIGATION.  INSPECTION REVEALED A UNSERVICABLE DISTRIBUTOR GEAR.  MAGNETO REMOVED FROM SERVICE.
